Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Unique factorization in graded power series rings


Author: Peter S. Landweber
Journal: Proc. Amer. Math. Soc. 42 (1974), 73-76
MSC: Primary 13F15; Secondary 13J05
MathSciNet review: 0330151
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that the graded ring $ R[{x_1},{x_2}, \cdots ][[t]]$ of homogeneous power series is a graded UFD if R is a regular UFD, the degrees of the $ {x_i}$ are positive and tend to $ \infty $, and t has degree $ - 1$. In particular this applies to $ M{U^ \ast }(C{P^\infty })$ and $ B{P^ \ast }(C{P^\infty })$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13F15, 13J05

Retrieve articles in all journals with MSC: 13F15, 13J05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1974-0330151-6
PII: S 0002-9939(1974)0330151-6
Keywords: Unique factorization domain, graded ring, homogeneous power series
Article copyright: © Copyright 1974 American Mathematical Society